ID 125
Author
Maeda, Shigeru Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima
Content Type
Departmental Bulletin Paper
Description
This paper deals with a condition for any quadratic homogeneous first integral of an arbitrary linear system with constant coefficients to be conserved by a discrete system obtained by applying Runge-Kutta methods.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
31
Start Page
63
End Page
67
Sort Key
63
Published Date
1998-02-02
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng